# SDR SWAA2025012488940

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,228 hours, 34,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD ENTRY AREA CUT OUT DOOR AFT ASSISTANT HANDLE LOOSE. 2024-767297<[01] INSTALLED PAX CABIN FWD ENTRY AREA CUT OUT DOOR AFT ASSISTANT HANDLE IAW B737-700 AMM 25-21-31-420-802 STEP 3B(6).;[02] TASK COMPLETED
